# SDR SWIA2019052245911

- Difficulty date: April 13, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N885AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7521
- Aircraft time: 37,117 hours, 35,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN AVIONICS BAY, CORROSION ACROSS INTERCOSTAL BETWEEN FS349.00 AND FS364.00 RIGHT OF STR 27.  (C-CHECK) RO: 05/21/2019 REMOVED AND REPLACED INTERCOSTAL AT FS349.00 TO FS364.00 RIGHT OF STR 27 IAW SRM.
